|dental trouble due to hiv complications?
Oct 3, 2003
hi dr. moyle
ever since i can remember, my dental profile has been impeccable. UNTIL NOW! it seems since my poz diagnosis (caught it early) my teeth have been getting this charcoal colored film on them - mainly on the inside bottom row (or maybe that's the only part i get a good look at). I made a trip to the dentist and he drilled the stuff off, and brushed them well until there was none of it left. now, only 3 months later, the film is back! and this time it's worse than last time!! is this something you have witnessed in your practice, or even heard of? does this mean my teeth are going to fall out soon or something bad like this will be unavoidable? thank you in advance.
Response from Dr. Moyle
I am not a dentist but I have not seen this type of problem developed as a result of starting HIV medication. Is possible you have had an infection in your mouth and it may be worthwhile seeing your dental hygienist regularly for a while to sort to the problem out.
combivir /sustiva..which is the culprit??
Fat won't come back!
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- Are Genital Warts Deadly?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.